MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Catalog Number Z110-14
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when liquid is injected into the device nozzle nothing reaches the patient.All the liquid flows onto the patient.Given the problem with the product it was necessary to disconnect the patient from the ventilation circuit in order to make the installation effective.This caused de-saturation and loss of expiratory pressure in the patient's lungs.There was patient involvement but no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: one (1) sample was returned in unused condition in its original packaging.One (1) video was also provided by the customer and reviewed.The sample was visually inspected under normal conditions of illumination to detect any cosmetic issue.No damage, cuts or discrepancies affecting its performance were found in the sample received.Sample was placed in the sleeve leak test to check the assembly for leaks.The device passes the leak test.Sample was placed in the valve leak tester to check the assembly for leaks.The valve was activated with the thumb valve body at different times to ensure that all components were present and activated correctly.The device passed the valve leak.The customer's reported failure was not confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
SUCTIONPRO 72
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20139922
Report Number9617604-2024-00695
Device Sequence Number7417036
Product Code BSY
UDI-Device Identifier15019315034237
UDI-Public(01)15019315034237(17)250404(10)4258981
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Catalogue NumberZ110-14
Device Lot Number4258981
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown